# SDR NACA202308300001

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,568 hours, 17,713 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 792447
- Condition: Failed
- Location: Unknown
- Part time: 1,431 hours, 584 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MI 0330Z FL 350 DIVERT TO KIN FOR CABIN ALTITUDE LIGHT ON EICAS. CABIN ALTITUDE/OUTFLOW VALVE UNCONTROLLABLE. CABIN ALTITUDE REACHED 14000 FEET. BELOW 18000 FEET AUTOMATIC CONTROLLER APPEARED TO WORK NORMALLY. OUTFLOW VALVE TESTED ON THE GROUND IN MANUAL, WORKS NORMALLY. DEFERRED PER MEL 21-31-1A CAT C. PEFORMED FIM 21-31 FAULT TREE 803, FOUND 1&2 AC MOTOR FAULTY. REMOVED AND REPLACED OUTFLOW VALVE PER AMM 21-31-03 POST INST TEST OK.
